Perpetual American options in diffusion-type models with running maxima and drawdowns

Autor: Gapeev, Pavel V., Rodosthenous, Neofytos
Rok vydání: 2016
Předmět:
Zdroj: Stochastic Processes and their Applications (2016), Vol. 126, No. 7, 2038-2061
Druh dokumentu: Working Paper
DOI: 10.1016/j.spa.2016.01.003
Popis: We study perpetual American option pricing problems in an extension of the Black-Merton-Scholes model in which the dividend and volatility rates of the underlying risky asset depend on the running values of its maximum and maximum drawdown. The optimal exercise times are shown to be the first times at which the underlying asset hits certain boundaries depending on the running values of the associated maximum and maximum drawdown processes. We obtain closed-form solutions to the equivalent free-boundary problems for the value functions with smooth fit at the optimal stopping boundaries and normal reflection at the edges of the state space of the resulting three-dimensional Markov process. The optimal exercise boundaries for the perpetual American options on the maximum of the market depth with fixed and floating strikes are determined as the minimal solutions of certain first-order nonlinear ordinary differential equations.
Comment: arXiv admin note: substantial text overlap with arXiv:1405.4438
Databáze: arXiv